# SDR 06FDEA03777

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AILERON SEVERE CORROSION ON UPPER AND LOWER SKIN.  REMOVED UPPER AFT CORRODED SECTION OF SKIN AND REPAIRED PER SRM 57-10-00 FIG 85 VOL 1.  REMOVED FWD, CTR UPPER CORRODED SECTION OF SKIN AND REPAIRED PER SRM 57-10-00 FIG 85 VOL 1.  FWD AND AFT SECTION LOWER CORRODED SKINS REMOVED, FOR INSP WILL BE REPAIRED WITH NRC N02620.  FAB PART IAW DETAIL PART TRAVELER N01529 AND SRM 57-10-00 FIG 85 VOL 1 (INBOARD AILERON WILL BE INSTALL WITH NRC N02620).
